MAUDE Adverse Event Report: INFUTRONIX, LLC HALO AMBULATORY INFUSION PUMP SYSTEM ( ALSO WITH TRADE NAME NIMBUS PAINPRO)

INFUTRONIX, LLC HALO AMBULATORY INFUSION PUMP SYSTEM ( ALSO WITH TRADE NAME NIMBUS PAINPRO)
Model Number NIMBUS PAINPRO
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the pump to perform the investigation.
 
Event or Problem Description
The director of sales and business development of infutronix reported that "i got a call from (b)(6) in the office earlier about a patient from (b)(6) calling to complain her pump was leaking.After speaking with the patient, i discovered the leak reported occurred first at the distal connector where the tubing connects to the catheter.She stated it later began leaking at the filter as well.Her pain wasn't being managed with the pump.Pressing the bolus didn't have an effect either.After speaking to her nurse at (b)(6) medical center the decision was made to stop the therapy and pull the catheter.Her husband removed the catheter which was apparently still seated several cm beneath her skin so it doesn't sound like the catheter became dislodged and caused a leak." the patient involved was not injured or harmed.
 
Additional Manufacturer Narrative
The reported bolus key issue was not confirmed.The bolus key was tested on (b)(6) 2018 and the demand bolus dose was successfully administered.Through the review of the history log of the device, it was confirmed that the bolus key was pressed multiple times during the lockout period, which the bolus feature was deactivated and no bolus could be delivered.
 
Event or Problem Description
This is a second follow-up for the initially filed mdr 3011581906-2017-00001.

Brand Name
HALO AMBULATORY INFUSION PUMP SYSTEM ( ALSO WITH TRADE NAME NIMBUS PAINPRO)
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
MDR Report Key6247883
Report Number3011581906-2017-00001
Device Sequence Number673403
Product Code FRN
UDI-Device Identifier00814371020044
UDI-Public00814371020044
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140783
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberNIMBUS PAINPRO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date01/12/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1